Crocin 240 Suspension

Give your child effective relief from pain with Crocin 240 Suspension, a kids’ Crocin product available in mixed fruit flavour.

Paracetamol (the active ingredient in Crocin 240 Suspension) gets to work in just 15 minutes and helps to relieve pain caused by:

  • Teething
  • Immunisation
  • Earache
  • Headache
  • Cold and flu symptoms

Crocin 240 Suspension comes as an easy-to-administer suspension that’s gentle on little stomachs. Plus, Crocin 240 Suspension comes in mixed fruit flavour.

Learn more about Crocin 240 Suspension, what’s in it and how to administer it safely, below.

 

  • Read more
  • Read less

Crocin is also available at your nearest chemist

Dosage instructionsi
The right dosage of Crocin 240 Suspension to give your child will depend on their weight. Use our simple chart below to match your child's weight to the correct dosage for that group.

The recommended dosage for Crocin 240 suspension is 10-15mg of paracetamol for every kilogram of your child’s body weight, so it’s important to follow the dosage instructions on the bottle.

Do not give your child more than 4 doses in one day or within any 24-hour period, unless directed to do so by a healthcare professional.

*Calculated based on 15 mg/kg body weight.

  • Read more
  • Read less
Weight Dosage Frequency
10-13 kg 3- 4 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
13-16 kg 4 – 5 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
16-20 kg 5 – 6 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
20 – 25 kg 6 – 8 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
25 – 32 kg 8 – 10 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
32 – 40 kg
10 – 13 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).
40 – 45 kg 13 – 14 ml Every 4-6 hours as required (maximum 4 doses in 24 hours).

Usage directions, ingredients and warnings

Before using Crocin 240 Suspension, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.

Crocin 240 Suspension is easy to use. Simply follow these quick steps:

1. Shake the bottle before use.
2. Use the provided dosing device to measure the required amount for your child (as per the dosage table above).

Active ingredient: paracetamol 240 mg/5 ml. 

  • Crocin 240 contains Paracetamol. Do not take more than the recommended dose as it may cause serious harm to your liver. Do not use this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol.
  • Always read and follow the label.
  • In case of any of the below situations, you may need to avoid using this product altogether or limit the amount of paracetamol that you take.

Check with your doctor before use if the child:

  • has liver or kidney problems.
  • has depleted glutathione levels, such as those who have a severe infection, are severely malnourished, severely underweight as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include:
  • deep, rapid, difficult breathing,
  • feeling sick (nausea), being sick (vomiting),
  • loss of appetite.
  • Contact a doctor immediately if you get a combination of these symptoms. Please see your doctor if your symptoms do not improve.
  • Crocin 240 contains Methyl paraben and Propyl paraben which may cause allergic reactions (possibly delayed). As parabens are derivative of benzoic acid, this may increase jaundice (yellowing of the skin and eyes) in babies.
  • Each 5 ml of suspension contains 1000 mg of Sorbitol solution 70%. Patients with rare hereditary problem of fructose intolerance should not take this medicine.

References

i. PIL Crocin 240 suspension
ii. (Gallelli, 2014), (Mahgoobifard, 2014), (Merry, 2013), (Ruperto, 2011), (Shepherd, 2009), (Cukiernik, 2007), (Clark, 2007), (Derkay, 1998), (Soriani, 2001), (Tay, 2002)
iii. Fever: (Temple, 2013) Thirteen previously unpublished trials enrolled 705 children to receive an oral dose of 10–15 mg/kg of acetaminophen. This dose resulted in a rapid onset of temperature reduction (as early as 15 minutes)

Related Articles

Explore more Children’s Crocin products